# SDR QXEA9902296

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT FORWARD DRAIN CHANNEL ATTACHED TO RIGHT INBOARD CABIN SEAT TRACK HAS FRETTING CORROSION AND IS CRACKED AROUND FORWARD ATTACH RIVET HOLES AT STATION 182.000.  REPAIRED IAW DHC-8 SRM 51-40-11.
